If there's a history of head trauma and or seizures, then yes. Otherwise, no - as long as it wasn't taken in combo with other meds. Even if it was taken in combo with other meds, tramadol, assumeing that the pills are 50mg's are not a very potent drug at all, with the equivalant strength as that of Codeine (sp?)
Honestly, I wouldn't worry unless there's a history of seizures.
I would not be too concerned with a drug reaction, but I would really be concerned with why this is happening! Next time it might not be tramadol, it might be something a lot stronger. I hope you plan on getting your child help, please! I wish someone had gotten me help, maybe I would not have wasted so much time! Your doing the right thing, just keep doing it! Please keep us posted... God bless, Sweetpea
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2010 • 1 answer
Posted 1 Sep 2010 • 5 answers
Posted 15 Jan 2011 • 1 answer
Posted 3 Mar 2012 • 3 answers
Posted 26 Apr 2016 • 1 answer